We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
So my cycles have been pretty much back on track for quite a while, until the last couple months that is. Last month I was a week late. This month I'm 7 days late so far & no sign of AF. Preg test negative. I've been spotting for several days or even a week or more mid cycle the last couple months too. I'm on the pill but my cycle doesn't sync up every month to the pill like it should. Anyone else having issues or have some insight? Thanks.
Are u FF? I know sometimes its quite common for cycles to get funky pp especially within the first year after having a baby.
PP after Victoria I had long cycles of 40days but regular where before I was very irregular 27-42day cycles... I recently got my first pp AF after Hayden the beginning of this month.. Since I'm attempting at NFP I'm charting and on cd19 today still haven't ovulated... But I feel my body gearing soon (maybe tomorrow or in a few days) we shall see..
I was on the pill right after I had Ethan, but I hated the one I was on. It was chewable, and I did not feel comfortable that it was working right. My cycle was normal for like 2 months, and was late the 3rd month. I started forgetting to take my pills, so it got a little more off track. At about 5 months, I just quit completley, and had my period, then I didn't get it again for like 2 months, and I'm waiting for it this month. It's about that time again, but I don't feel it coming on, so who knows. I'm waiting for my insurance to kick in at the beginning of the month so I can get on a different pill.